Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Leidy Y. LARA-DIAZ
|Number||Authors, Title and Details|
Raimund BÜRGER, Gerardo CHOWELL, Ilja KRÖKER, Leidy Y. LARA-DIAZ: A computational approach to identifiability analysis for a model of the propagation and control of COVID-19 in Chile. Journal of Biological Dynamics, vol. 17, no. 1, article: 2256774 (29pp), (2023).
Ayotomiwa Ezekiel ADENIYI, Juan M. BANDA, Raimund BÜRGER, Tsira CHAKHAIA, Gerardo CHOWELL, Isaac CHUN-HAI FUNG, Sushma DAHAL, Alexander EWING, Xinyi HUA, Alexander KIRPICH, Leidy Y. LARA-DIAZ, Ruiyan LUO, Sylvia K. OFORI, Olaseni PRINCE, Argita D. SALINDRI, Eunha SHIM, Pavel SKUMS, Anuj SRIVASTAVA, Amna TARIQ: An investigation of spatial-temporal patterns and predictions of the coronavirus 2019 pandemic in Colombia, 2020–2021. Plos Neglected Tropical Diseases, vol. 16, no. 3, article: e0010228 (33pp), (2022).
Raimund BÜRGER, Gerardo CHOWELL, Leidy Y. LARA-DIAZ: Measuring differences between phenomenological growth models applied to epidemiology. Mathematical Biosciences, vol. 334, article: 108558 (15pp), (2021).
Raimund BÜRGER, Gerardo CHOWELL, Leidy Y. LARA-DIAZ: Comparative analysis of phenomenological growth models applied to epidemic outbreaks. Mathematical Biosciences and Engineering, vol. 16, 5, pp. 4250-4273, (2019).